Additive extensions of a Barsotti-Tate group
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 161-185
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1998__99__161_0,
author = {Mantovan, Elena},
title = {Additive extensions of a {Barsotti-Tate} group},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {161--185},
year = {1998},
publisher = {Seminario Matematico of the University of Padua},
volume = {99},
mrnumber = {1636599},
zbl = {0919.14028},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1998__99__161_0/}
}
TY - JOUR AU - Mantovan, Elena TI - Additive extensions of a Barsotti-Tate group JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1998 SP - 161 EP - 185 VL - 99 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1998__99__161_0/ LA - en ID - RSMUP_1998__99__161_0 ER -
%0 Journal Article %A Mantovan, Elena %T Additive extensions of a Barsotti-Tate group %J Rendiconti del Seminario Matematico della Università di Padova %D 1998 %P 161-185 %V 99 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1998__99__161_0/ %G en %F RSMUP_1998__99__161_0
Mantovan, Elena. Additive extensions of a Barsotti-Tate group. Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998), pp. 161-185. http://geodesic.mathdoc.fr/item/RSMUP_1998__99__161_0/
